Tbilisi Mathematical Journal

A characterization of admissible vectors related to representations on hypergroups

Seyyed Mohammad Tabatabaie and Soheila Jokar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper among the other things, we give some sufficient and necessary conditions for an element of $L^{2}(K)$ to be a Parseval admissible vector, where $K$ is a locally compact hypergroup.

Article information

Source
Tbilisi Math. J., Volume 10, Issue 4 (2017), 143-151.

Dates
Received: 6 September 2016
Accepted: 20 October 2017
First available in Project Euclid: 21 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1524276064

Digital Object Identifier
doi:10.1515/tmj-2017-0052

Mathematical Reviews number (MathSciNet)
MR3731397

Zentralblatt MATH identifier
1378.43005

Subjects
Primary: 43A62: Hypergroups
Secondary: 42C15: General harmonic expansions, frames

Keywords
locally compact hypergroup frame left regular representation Parseval admissible vector

Citation

Tabatabaie, Seyyed Mohammad; Jokar, Soheila. A characterization of admissible vectors related to representations on hypergroups. Tbilisi Math. J. 10 (2017), no. 4, 143--151. doi:10.1515/tmj-2017-0052. https://projecteuclid.org/euclid.tbilisi/1524276064


Export citation

References

  • W. R. Bloom and H. Heyer, Harmonic Analysis of Probability Measures on Hypergroups, De Gruyter, Berlin, 1995.
  • C. F. Dunkl, The measure algebra of a locally compact hypergroup, Trans. Amer. Math. Soc. 179 (1973), 331–348.
  • C. F. Dunkl and D. E. Ramirez, A family of countably compact $P_*$-hypergroups, Trans. Amer. Math. Soc., 202, 339–356 (1975).
  • P. Hermann, Induced representations and hypergroup homomorphisms, Monatsh. Math. 116 (1993), 245–262.
  • R. I. Jewett, Spaces with an abstract convolution of measures, Adv. Math. 18 (1975), 1–101.
  • R. A. Kamyabi Gol and R. Raisi Tousi, The structure of shift inveriant spaces on a locally compact abelian group, J. Math. Anal. Appl. 340 (2008), 219–225.
  • K. A. Ross, Centers of hypergroups, Trans. Amer. Math. Soc. 243 (1978), 251–269.
  • R. Spector, Apercu de la theorie des hypergroups, In: Analyse Harmonique sur les Groups de Lie, 643–673, Lec. Notes Math. Ser., 497, Springer, 1975.
  • R. Spector, Measures invariantes sur les hypergroups, Trans. Amer. Math. Soc. 239 (1978), 147–165.
  • S. M. Tabatabaie, The problem of density on $L^2(G)$, Acta Math. Hungar. 150 (2016), 339–345.
  • S. M. Tabatabaie and B. H. Sadathoseyni, Coorbit Spaces Related to Locally Compact Hypergroups, Acta Math. Hungar. 153 (2017), 177–196.
  • M. Voit, Properties of subhypergroups, Semigroup Forum, 56 (1997), 373–391.
  • R. C. Vrem, Lacunarity on compact hypergroups, Math. Z., 164 (1978), 93–104.